Best deal of the week
DR. DOPING

Instructions

Logo DR. DOPING

Instruction for use: Antigrippin-maximum

I want this, give me price

Dosage form

Powder for the preparation of solution for ingestion [lemon, lemon with honey, raspberry, black currant].

Composition

Active substances:

Paracetamol 360 mg,

Ascorbic acid - 300 mg,

Calcium gluconate monohydrate - 100 mg,

Rimantadine hydrochloride - 50 mg,

Rutoside (Routine) 20 mg,

Loratadine - 3 mg;

Excipients :

Aspartame - 30 mg,

Hypromellose - 10 mg,

Silicon dioxide colloid - 20 mg,

Lactose - 4086 mg,

Flavoring food [lemon or lemon with honey, or crimson, or blackcurrant] - 21 mg.

Description of dosage form

The contents of the sachet are a mixture of granules of almost white color with a powder of yellowish green color with a characteristic smell (lemon, lemon with honey, raspberries, black currant).

The solution after dissolving the powder is colorless or with a yellowish tinge, a slightly cloudy solution with a characteristic odor (lemon, lemon with honey, raspberry, black currant). Presence of undissolved yellow particles is allowed.

Pharmacological group

ORZ and "colds" of symptoms remedy.

Indications

Etiopathogenetic and symptomatic treatment of influenza, acute respiratory viral infection, feverish conditions due to viral respiratory tract infection in adults and children over 12 years of age.

Contraindications

Hypersensitivity to one or more of the components that make up the drug; erosive and ulcerative lesions of the gastrointestinal tract in the phase of exacerbation; gastrointestinal bleeding; hemophilia; hemorrhagic diathesis; hypoprothrombinemia; portal hypertension; avitaminosis K; kidney failure; pregnancy, lactation; thyrotoxicosis, acute kidney disease, liver (acute glomerulonephritis, acute pyelonephritis, acute hepatitis, or exacerbation of chronic diseases of these organs); chronic alcoholism. Restriction of use in epilepsy, cerebral atherosclerosis.

Dosing and Administration

Inside.

Dissolve the contents of one sachet in 1 glass of boiled hot water. To use in a hot kind. Stir the solution before use. Adults and children over 12 years: take one packet, 2 - 3 times a day after meals, for 3 to 5 days (not more than 5 days), until the symptoms disappear.

If within 3 days after the beginning of taking the drug there is no improvement in the state of health, the drug should be stopped and consult a doctor.

Side effects

In accordance with the constituent components.

From the side of the central nervous system.

Rarely increased excitability, tremor, hyperkinesia.

From the gastrointestinal tract.

With a duration of intake of more than 7 days, possible damage to the mucous membrane of the stomach and duodenum, dyspepsia, dry mouth, anorexia, flatulence, diarrhea.

From the side of the blood system.

In particular, with a duration of more than 7 days, agranulocytosis, leukopenia, thrombocytopenia, neutropenia, anemia.

Allergic reactions.

Rarely, skin rash, itching, hives are possible.

In case of symptoms of side effects, stop taking this medication immediately and consult a doctor.

Overdose

Symptoms:

In the first 24 hours, paleness, nausea, vomiting and pain in the epigastric region, tremor, drowsiness, tachycardia, increased bilirubin in the blood, metabolic disorders, exacerbation of concomitant chronic diseases are possible.

Treatment:

To induce vomitive reflex, gastric lavage, intake of adsorbents, symptomatic therapy.

It is necessary to consult a doctor.

Interaction

If you need to share with other medications, consult your doctor.

It is not recommended to appoint with anticoagulants, glucocorticoid drugs, hepatotoxic agents, barbiturates, anticonvulsants, rifampicin, alcohol.

With simultaneous administration with metoclopramide, an increase in absorption is possible.

With simultaneous application with coumarin derivatives, it is possible to develop a small hypoprothrombinemia.

special instructions

Duration of application - no more than 5 days. With prolonged use (more than 7 days), possible exacerbation of chronic comorbidities, in elderly patients with hypertension, the risk of hemorrhagic stroke increases (due to the included rimantadine hydrochloride).

Do not use if there are metastatic tumors.

Do not administer to children under 12 years of age.

Form of issue

For 5 grams of powder to make a solution for ingestion [lemon or lemon with honey, or raspberry, or black currant] in bags heat-sealable.

3, 6, 8, 12 or 24 bags with instructions for use in a pack of cardboard.

Storage conditions

In a dry, protected from light place at a temperature of no higher than 25 ° C. Keep out of the reach of children.

Shelf life

2 years.

Do not use after the expiration date printed on the package.

Conditions of leave from pharmacies

Without recipe.

Someone from the Qatar - just purchased the goods:
Okomistin eye drops 0.01% 10ml